# SDR IPXA2021020165182

- Difficulty date: January 16, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77959
- Condition: Corroded
- Location: Main Carco
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN VCABIN SEATTRACK IS CORRODED BETWEEN STA. 1861-1887 @ X= 47.5.REPAIRED CORRODED MAIN CABIN SEAT TRACK BETWEEN STA. 1861-1887 @ X= 47.5 IAW SRM 53-00-52 REPAIR 1 FIG.201. (MAJOR)
